# SDR CA020828008

- Difficulty date: April 20, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 9,759 hours
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 369D25146
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SEAL CHANGE A CRACK WAS DETECTED ON THE INNER RACE OF THE T/R O/P PINION ROLLER BEARING. THIS INNER RACE IS PRESSED ONTO THE PINION WITH AN INTERFERENCE FIT.
